# SDR MASA200601045

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,188 hours, 14,024 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6414 SBA - FLAPS FAIL CAUTION MESSAGE.  AC FERRIED TO PHX FOR REPAIRS.  MX REPLACED FLEX SHAFTS.  TEST FLIGHT UNSATISFACTORY.  MX CURRENTLY REPLACING ACTUATOR.  AOG FOR BPSU'S.
